advertisement
Question
Posted by: Lolly | 2009/01/16

Should I get worried

I was using Nuristerate for quite a while and I stopped November 2007. But because I couldn' t see my periods I went to the doctor who prescribed Yasmin. I used Yasmin and my periods came back.I decided to stop it that was sometime in June and around Augustmy periods stopped. Since then I haven' t seen my periods. What do you tink might be a problem, I' m very worried because I want to concieve.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Go back to your doctor to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement